Prof. Titular de Universidad en el área de Matemática Aplicada, por la Universidad de Jaén, desde Septiembre de 2002.






1.     arXiv:1111.0608 [pdf, other]
Comments: 9 pages. Submitted to a Journal
Subjects: Classical Analysis and ODEs (math.CA)


2.     arXiv:1110.1459 [pdf, ps, other]
Authors: J. M. Almira
Comments: 9 pages, Submitted to a Journal
Subjects: Number Theory (math.NT)


3.     arXiv:1106.0924 [pdf, ps, other]
       Title: Riemannian Geometry and the Fundamental Theorem of Algebra
       Authors: J. M. Almira, A. Romero
       Comments: 4 pages. Submitted to a Journal
       Subjects: Differential Geometry (math.DG)    


4.    arXiv:1104.5336 [pdf, ps, other]
       Title: A note on classical and p-adic Fréchet functional equations with restrictions
       Authors: J. M. Almira
       Comments: 3 pages, submitted to a Journal
       Subjects: Classical Analysis and ODEs (math.CA)


5.     arXiv:1003.3411 [pdf, ps, other]
Comments: 41 pages, Submitted to a Journal. A natural continuation of this paper is also downloadable at Arxiv: See J. M. Almira and T. Oikhberg, "Shapiro's theorem for Subspaces", at arXiv:1009.5535v1
Subjects: Classical Analysis and ODEs (math.CA)



1.    J. M. Almira, T. Oikhberg, Shapiro's Theorem for subspaces, aceptado en J. Math. Anal. Appl.  (2011)

2.    J. M. Almira,  A lethargy result for real analytic functions, aceptado en Appl. Math. Letters (2011) 



  1. MR2657128 Almira, J. M.; Romero, A. E. , “A note on Norbert Wiener contributions to Harmonic Analysis and Tauberian Theorems”, in Mathematical Models in Engineering, Biology and Medicine, American Institute of Physics Conference Proceedings,  1124, (2009) 19-28. 01A60 (40-03 42-03).

  2. MR2420711 (2009g:54041) Almira, José María; Passot, Benoit. A particular case of continuous selection. (Spanish) Gac. R. Soc. Mat. Esp. 11 (2008), no. 2, 249--258. (Reviewer: O. T. Alas) 54C65

  3. MR2378961 (2008j:13061) Almira, J. M. Nullstellensatz revisited. Rend. Semin. Mat. Univ. Politec. Torino 65 (2007), no. 3, 365--369. (Reviewer: Haohao Wang) 13P10.

  4.  MR2350268 (2008m:41019) Almira, J. M. Müntz type theorems. I. Surv. Approx. Theory 3 (2007), 152--194 (electronic). (Reviewer: R. A. Zalik) 41A30 (41-02)

  5. MR2341569 (2008f:53101) Almira, J. M.; Romero, A. Yet another application of the Gauss-Bonnet theorem for the sphere. Bull. Belg. Math. Soc. Simon Stevin 14 (2007), no. 2, 341--342. (Reviewer: Masami Sekizawa) 53C65 (30C15)

  6. MR2324325 (2008g:39027) Almira, Jose María; López-Moreno, Antonio Jesús. On solutions of the Fréchet functional equation. J. Math. Anal. Appl. 332 (2007), no. 2, 1119--1133. (Reviewer: Tomasz Szostok) 39B22

  7. MR2245979 (2007c:41003) Almira, J. M. On Müntz theorem for countable compact sets. Bull. Belg. Math. Soc. Simon Stevin 13 (2006), no. 1, 69--73. (Reviewer: Ion Badea) 41A10 (41A35)

  8. MR2183535 (2006g:41071) Almira, J. M.; Luther, U. Inverse closedness of approximation algebras. J. Math. Anal. Appl. 314 (2006), no. 1, 30--44. (Reviewer: S. Cobzaþ) 41A65 (41A25 46B70 46J15)

  9. MR2263810 (2007h:01006) Almira, J. M. On logic and mathematics: some remarks concerning the foundations of mathematics. (Spanish) Rev. Acad. Canaria Cienc. 17 (2005), no. 1-2, 117--139 (2006). (Reviewer: Solomon Marcus) 01A60

  10. MR2215413 Almira, J. M. An application of the Gelfand-Mazur theorem: the fundamental theorem of algebra revisited. Divulg. Mat. 13 (2005), no. 2, 123--125. 46H99 (12D10)

  11. MR2148260 (2006c:41007) Almira, J. M.; Del Toro, N.; López-Moreno, A. J. A note on Diophantine approximation. Int. J. Math. Math. Sci. 2005, no. 3, 487--490. (Reviewer: Alexey V. Rozhdestvenski) 41A10

  12.  MR2099911 (2005i:34060) Almira, J. M.; Del Toro, N.; Torres, P.J.  Stability invariance of a periodic linear switched system. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 12 (2005), no. 1, 139--150. (Reviewer: Yuri V. Rogovchenko) 34D20 (34A30 34A36)

  13.  MR2107476 (2005h:41007) Almira, J. M.; Del Toro, N.; López-Moreno, A. J. A Müntz-type theorem for Diophantine approximation on intervals of length smaller than four. Commun. Appl. Anal. 8 (2004), no. 3, 335--341. (Reviewer: Marc Prevost) 41A10 (41A28 41A29)

  14. MR2091789 (2005f:41013) Almira, J. M.; Del Toro, N.; Jódar, J. Several Müntz type theorems for simultaneous Diophantine approximation on intervals of length smaller than . Commun. Appl. Anal. 8 (2004), no. 4, 563--574. (Reviewer: Dumitru Acu) 41A10 (41A28 41A29)

  15. MR2087280 (2005g:41081) Moreno, Samuel G.; Almira, Jose María; García-Caballero, Esther M.; Quesada, J. M. A topological approach to best approximation theory. Appl. Gen. Topol. 5 (2004), no. 1, 49--70. (Reviewer: Naseer Shahzad) 41A50 (41A65 54A99)

  16. MR2055883 (2005g:41087) Almira, J. M.; Del Toro, N. On negative results in approximation theory. Commun. Appl. Anal. 8 (2004), no. 2, 237--250. (Reviewer: Manfred v. Golitschek) 41A65 (41A10 41A29)

  17. MR2037460 Almira, J. M.; Del Toro, N.; Jiménez, M. More on a topological mean value theorem. Elem. Math. 59 (2004), no. 1, 19--22. 26A24

  18.  MR2029742 (2004k:41063) Almira, Jose Maria; Luther, Uwe Generalized approximation spaces and applications. Math. Nachr. 263/264 (2004), 3--35. (Reviewer: J. Horváth) 41A65 (41A50 46E35)

  19.  MR2066857 (2005f:41012) Almira, J. M.; Del Toro, N. Approximation by polynomials with integral coefficients. Gac. R. Soc. Mat. Esp. 6 (2003), no. 2, 377--403. (Reviewer: J. Horváth) 41A10

  20. MR1980560 (2004f:39002) Almira, Jose María; López-Moreno, A. J. Characterizing polynomials by forward differences. Appl. Math. E-Notes 3 (2003), 1--9 (electronic). 39A05

  21. MR1969418 (2004c:54025) Almira, J. M.; López-Moreno, A. J.; Del Toro, N. Metrics with good corona properties. Questions Answers Gen. Topology 21 (2003), no. 1, 19--26. 54E35 (46E10)

  22. MR1958053 (2003j:34028) Almira, Jose María; Del Toro, N. Remarks on semilinear problems with nonlinearities depending on the derivative. Electron. J. Differential Equations 2003, No. 18, 11 pp. (electronic). (Reviewer: Rafael Ortega) 34B15 (34C25 34L30)

  23. MR1975588 (2004c:41026) Almira, J. M.; del Toro, N. Some remarks on negative results in approximation theory. Proceedings of the Fourth International Conference on Functional Analysis and Approximation Theory, Vol. I (Potenza, 2000). Rend. Circ. Mat. Palermo (2) Suppl. 2002, no. 68, part I, 245--256. (Reviewer: Manfred Sommer) 41A25 (41A30 41A50)

  24. MR1979407 (2004c:41011) Almira, Jose María; Luther, Uwe. A note on simultaneous Diophantine approximation. Appl. Math. E-Notes 2 (2002), 29--35 (electronic). (Reviewer: Dumitru Acu) 41A10 (41A28 41A29)

  25. MR1966062 (2004a:41021) Almira, J. M.; Del Toro, N.; López-Moreno, A. J. A note on simultaneous approximation of functions. (Spanish) Multivariate approximation and interpolation with applications (Almuñécar, 2001), 1--8, Monogr. Real Acad. Ci. Exact. Fís.-Quím. Nat. Zaragoza, 20, Acad. Cienc. Exact. Fís. Quím. Nat. Zaragoza, Zaragoza, 2002. 41A28

  26. MR1900407 (2003d:41033) Almira, J. M.; Luther, U. Compactness and generalized approximation spaces. Numer. Funct. Anal. Optim. 23 (2002), no. 1-2, 1--38. (Reviewer: J. B. Prolla) 41A65 (46B50)

  27. MR1894589 Almira, J. M.; Jiménez, M.; Del Toro, N. Another topological proof of the fundamental theorem of algebra. Elem. Math. 57 (2002), no. 1,32--37. 12D05

  28. MR1937993 (2003i:41042) Almira, J. M.; Luther, U. Approximation algebras and applications. Trends in approximation theory (Nashville, TN, 2000), 1--10, Innov. Appl. Math., Vanderbilt Univ. Press, Nashville, TN, 2001. (Reviewer: Victor A. Milman) 41A65 (46A99 46E30 46H99)

  29. MR1929198 Almira, J. M.; Jiménez, M. A proof of the intermediate value theorem adapted to polynomials. Rev. Acad. Canaria Cienc. 13 (2001), no. 1-3, 35--38 (2002). 26A06

  30. MR1899704 Almira, J. M. Approximation spaces and approximation theory. (Spanish) Proceedings of the Meeting of Andalusian Mathematicians, Vol. II (Spanish) (Sevilla, 2000), 17--22, Colecc. Abierta, 52, Univ. Sevilla Secr. Publ., Seville, 2001. 41-02 (41A30)

  31. MR1882638 (2002m:41001) Almira, José María; del Toro, Naira; Pérez-Acosta, Francisco. Approximation of analytic functions in certain spaces. (Spanish) Margarita mathematica, 349--363, Univ. La Rioja, Logroño, 2001. (Reviewer: Joan Orobitg) 41A10 (30E10 41A20)

  32. MR1875222 (2002k:41029) Almira, J. M. Muntz theorems on Besov spaces and on . Actes des VI-emes Journées Zaragoza-Pau de Mathématiques Appliquées et de Statistiques (Jaca, 1999), 53--60, Publ. Univ. Pau, Pau, 2001. (Reviewer: D. Leviatan) 41A35 (41A30, 46N40)

  33. MR1852293 (2002e:22005) Almira, J. M.; González, P. D. A constructive proof of a homeomorphism between P^3 and SO(3). (Spanish) Gac. R. Soc. Mat. Esp. 4 (2001), no. 2, 366--374. (Reviewer: Carlos José Braga Barros) 22E15

  34. MR1847407 (2002e:34054) Almira, J. M.; Torres, P. J. Invariance of the stability of Meissner's equation under a permutation of its intervals. Ann. Mat. Pura Appl. (4) 180 (2001), no. 2, 245--253. (Reviewer: János Karsai) 34C11 (15A99 34A30 34D99 34H05)

  35. MR1718776 (2000m:41046) Almira, J. M.; Pérez Acosta, F. Discretization and best approximation in Besov spaces. Approx. Theory Appl. (N.S.) 15 (1999), no. 2, 22--35. (Reviewer: Manfred Sommer) 41A65 (41A30 46E35)

  36. MR1710764 (2000j:47036) Almira, J. M.; Pérez Acosta, F. Convergence in generalized Schatten classes of operators. Matematiche (Catania) 53 (1998), no. 2, 305--317 (1999). (Reviewer: A. Pietsch) 47B10 (47B06)

  37. MR1658697 Almira, J. M.; Perez Acosta, F. Convergence and compactness in Besov spaces. Indian J. Pure Appl. Math. 29 (1998), no. 10, 1073--1082. 46E35 (46B20)

  38. MR1626452 (99f:41006) Almira, J. M.; Pérez Acosta, F. Some extremal properties of generalized Tchebyshev polynomials. Matematiche (Catania) 52 (1997), no. 2, 379--385 (1998). (Reviewer: Alexander Alipkanovich Zhensykbaev) 41A10 (41A50)









 N. del Toro, Tres tópicos en teoría de aproximación abstracta y aproximación clásica: teoremas negativos, teoremas tipo Müntz y aproximación diofántica.  Universidad de Jaén (2005).


N. del Toro, Teoremas tipo Müntz: resultados conocidos y algunas cuestiones abiertas, Universidad de La Laguna (2001).



Khader Faiez Abu-Helaiel Jadallah, La ecuación funcional de Fréchet, U.N.E.D., (2011).



Laboratorio de Análisis de Fourier Aplicado, Coordinador: J. M. Almira, Duración del Proyecto: cursos académicos 2007/2008 y  2008/09. (Proyecto que involucra a profesores de los Deptos. de Matemáticas, Física, y Ing. Telecomunicaciones).




Última actualización: 14 noviembre 2011

© Universidad de Jaén. Página mantenida por jmalmira